On matrix variate skew-normal distributions

Solomon W. Harrar, Arjun K. Gupta

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


Two new families of matrix variate distributions are introduced. They are based on matrix normal distribution and yet can be used to model data involving skewness. The properties of the two families are investigated. Among others, the marginals, conditionals, stochastic representation, linear and quadratic forms are studied.

Original languageEnglish
Pages (from-to)179-194
Number of pages16
Issue number2
StatePublished - Apr 2008


  • Construction of random matrix
  • Linear forms
  • Matrix variate distribution
  • Quadratic forms
  • Random matrix
  • Skew-normal distribution
  • Stochastic representation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On matrix variate skew-normal distributions'. Together they form a unique fingerprint.

Cite this